# SDR SWAA2024072617784

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 10,665 hours, 5,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INDICATE RED WHEN TEST FUNCTION ENGAGED<[01] REPLACED FLASHLIGHT BATTERY ER AMM 25-64-00 OPS CHECK GOOD
